Refined intersection products and limiting linear subspaces of hypersurfaces.
Mathematische Annalen, Tome 299 (1994) no. 4, pp. 415-434
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
jumping of dimension under general deformation, hypersurface, Chow ring, top Chern class of the vector bundle, Grassmannian
@article{MAN_1994__299_4_165216,
author = {Xiang Wu},
title = {Refined intersection products and limiting linear subspaces of hypersurfaces.},
journal = {Mathematische Annalen},
pages = {415--434},
year = {1994},
volume = {299},
number = {4},
zbl = {0803.14006},
url = {http://geodesic.mathdoc.fr/item/MAN_1994__299_4_165216/}
}
Xiang Wu. Refined intersection products and limiting linear subspaces of hypersurfaces.. Mathematische Annalen, Tome 299 (1994) no. 4, pp. 415-434. http://geodesic.mathdoc.fr/item/MAN_1994__299_4_165216/